# SDR VNAA0202009

- Difficulty date: February 8, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 16,849 hours, 14,420 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A TAKEOFF CONFIGURATION MESSAGE AND ABORTED TAKEOFF.  AFTER CLEARING THE RUNWAY, THE MESSAGE CLEARED AND FLIGHT 4157 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4157 THEN DEPARTED WITH NO FURTHER INCIDENTS.
